# SDR SWAA2022021880600

- Difficulty date: August 26, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 68,000 hours, 40,065 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE INBOARD OF INBOARD DEFLECTOR RIB; UPPER FIXED PANEL; MID VERTICAL INTERCOSTAL; CURVED ANGLE IS CRACKED. / REMOVED AND REPLACED LEFT WING TRAILING EDGE INBD OF INBD DEFLECTOR RIB; UPPER FIXED PANEL; MID VERDICAL INTERCOSTAL; CURVED ANGLE IAW DWG 115A2953 REV- AND SRM 51-40-02
